Harmonic morphisms and subharmonic functions.

Choi, Gundon; Yun, Gabjin

International Journal of Mathematics and Mathematical Sciences (2005)

  • Volume: 2005, Issue: 3, page 383-391
  • ISSN: 0161-1712

How to cite

top

Choi, Gundon, and Yun, Gabjin. "Harmonic morphisms and subharmonic functions.." International Journal of Mathematics and Mathematical Sciences 2005.3 (2005): 383-391. <http://eudml.org/doc/52339>.

@article{Choi2005,
author = {Choi, Gundon, Yun, Gabjin},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {horizontally weakly conformal map; -harmonic morphism.; -harmonic morphism.},
language = {eng},
number = {3},
pages = {383-391},
publisher = {Hindawi Publishing Corporation, New York},
title = {Harmonic morphisms and subharmonic functions.},
url = {http://eudml.org/doc/52339},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Choi, Gundon
AU - Yun, Gabjin
TI - Harmonic morphisms and subharmonic functions.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 3
SP - 383
EP - 391
LA - eng
KW - horizontally weakly conformal map; -harmonic morphism.; -harmonic morphism.
UR - http://eudml.org/doc/52339
ER -

NotesEmbed ?

top

You must be logged in to post comments.